Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 88, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 25, 2008, 10:20 PM CDT for 6 counties in Iowa. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2008, 10:20 PM CDT (03:20 UTC)
- Expired
- May 25, 2008, 11:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Boone County, IA, Greene County, IA, Hamilton County, IA, Hardin County, IA, Story County, IA, Webster County, IA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 7:54 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 2817 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 260320 SVRDMX IAC015-073-079-083-169-187-260400- /O.NEW.KDMX.SV.W.0088.080526T0320Z-080526T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1020 PM CDT SUN MAY 25 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BOONE COUNTY IN CENTRAL IOWA... SOUTHERN HAMILTON COUNTY IN CENTRAL IOWA... SOUTHWESTERN HARDIN COUNTY IN CENTRAL IOWA... NORTHWESTERN STORY COUNTY IN CENTRAL IOWA... SOUTHEASTERN WEBSTER COUNTY IN CENTRAL IOWA... NORTHEASTERN GREENE COUNTY IN WEST CENTRAL IOWA... * UNTIL 1100 PM CDT. * AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PATON TO BOONE AIRPORT...OR ALONG A LINE EXTENDING FROM 23 MILES SOUTH OF FORT DODGE TO 35 MILES SOUTHEAST OF FORT DODGE...AND MOVING NORTHEAST AT 41 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... GOWRIE BY 1025 PM CDT... HARCOURT AND GILBERT BY 1030 PM CDT... STRATFORD...STORY CITY AND DAYTON BY 1035 PM CDT... LEHIGH...ROLAND AND RANDALL BY 1040 PM CDT... STANHOPE BY 1045 PM CDT... GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY. EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR DAMAGE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR IOWA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4248 9397 4222 9332 4199 9389 4216 9448 TIME...MOT...LOC 0320Z 229DEG 36KT 4219 9425 4209 9378 $$ KINNEY
2 follow-up statements
000 WWUS53 KDMX 260332 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1032 PM CDT SUN MAY 25 2008 IAC073-260342- /O.CAN.KDMX.SV.W.0088.000000T0000Z-080526T0400Z/ GREENE IA- 1032 PM CDT SUN MAY 25 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE COUNTY IS CANCELLED... AT 1028 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR IOWA. LAT...LON 4222 9332 4205 9378 4226 9431 4248 9397 TIME...MOT...LOC 0332Z 229DEG 36KT 4224 9407 4213 9367 $$ IAC015-079-083-169-187-260400- /O.CON.KDMX.SV.W.0088.000000T0000Z-080526T0400Z/ WEBSTER IA-HAMILTON IA-HARDIN IA-BOONE IA-STORY IA- 1032 PM CDT SUN MAY 25 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHWESTERN STORY...NORTHERN BOONE...SOUTHWESTERN HARDIN... SOUTHERN HAMILTON AND SOUTHEASTERN WEBSTER COUNTIES... AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BOXHOLM TO GILBERT...OR ALONG A LINE EXTENDING FROM 21 MILES SOUTH OF FORT DODGE TO 36 MILES SOUTHEAST OF FORT DODGE... MOVING NORTHEAST AT 41 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... STRATFORD...STORY CITY AND 6 MILES SOUTHEAST OF LEHIGH BY 1040 PM CDT... STANHOPE...ROLAND AND RANDALL BY 1045 PM CDT... JEWELL BY 1050 PM CDT... WEBSTER CITY AIRPORT AND ELLSWORTH BY 1055 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR IOWA. LAT...LON 4222 9332 4205 9378 4226 9431 4248 9397 TIME...MOT...LOC 0332Z 229DEG 36KT 4224 9407 4213 9367 $$ KINNEY
000 WWUS53 KDMX 260358 RRA SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1058 PM CDT SUN MAY 25 2008 IAC015-079-083-169-187-260408- /O.EXP.KDMX.SV.W.0088.000000T0000Z-080526T0400Z/ WEBSTER IA-HAMILTON IA-HARDIN IA-BOONE IA-STORY IA- 1058 PM CDT SUN MAY 25 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STORY...NORTHERN BOONE...SOUTHWESTERN HARDIN...SOUTHERN HAMILTON AND SOUTHEASTERN WEBSTER COUNTIES WILL EXPIRE AT 1100 PM CDT... AT 1057 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR IOWA. LAT...LON 4222 9332 4205 9378 4226 9431 4248 9397 TIME...MOT...LOC 0358Z 229DEG 36KT 4241 9380 4230 9340 $$ KINNEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:03 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 25, 8:03 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 803 PM CDT SUN MAY 25 2008 .DISCUSSION... FOCUS IS ON DEVELOPING WEATHER. AMPLE MOISTURE IN PLACE AS 70 DEGREE DEW POINTS STREAMING INTO THE CWA. SC LOW IN MN WITH A WARM FRONT EXTENDING DOWN FM WRN MN INTO ERN IA AND A COLD FRONT FM THE DAKOTAS INTO ERN NEB WILL SINK SE THROUGH TONIGHT. THE FRONT WILL SETTLE SOUTH OF IA LATE MONDAY MORNING. ALL MODES OF SEVERE WEATHER POSSIBLE WITH 4000-5000 J/KG CAPE OVER THE CWA ALONG WITH 50+ KNOTS OF SHEAR. THE CAP IS VIRTUALLY GONE AS WELL AND WITH THE SUN BREAKING OUT THERE WILL BE RAPID DESTABILIZATION ACROSS THE CWA WITH STORMS EXPECTED TO RAPIDLY EVOLVE AND BECOME SEVERE. THE SCENARIO HAS NOT CHANGED IN EVOLVING A COMPLEX OF STORMS OVER SRN IA TONGIGHT WITH AN INCREASING HEAVY RAIN THREAT AFTER THE SEVERE EVENT THIS EVENING. AS A RESULT THE FLASH FLOOD WATCH WILL REMAIN IN PLACE. THE ACTIVE WEATHER PATTERN CONTINUES AS FLOW BECOMES MORE ZONAL AND SEVERAL SHORTWAVES PUSH ACROSS THE CWA. NEXT SYSTEM HAS ALREADY BEEN ADVERTISED FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT THEN AGAIN MONDAY AND MONDAY NIGHT. AT THIS POINT SEVERE POTENTIAL LOOKS DECENT FOR THE FRIDAY SYSTEM BUT THERE IS SOME QUESTION ON TRACK AND TIMING FOR THE MONDAY SYSTEM MAKING IT DIFFICULT TO DETERMINE ANY SEVERE POTENTIAL AT THIS POINT. AS FOR TEMPS...A COOL DOWN IS EXPECTED IN THE WAKE OF THIS SYSTEM WITH HIGHS DIPPING INTO THE 60S AND 70S BUT AS FLOW BECOMES ZONAL...HIGHS SHOULD BE CLOSER TO NORMAL BY MIDWEEK. && .AVIATION...26/00Z MAIN CONCERN WILL BE WITH VERY UNSTABLE AMS IN PLACE. KEPT MUCH OF THE PCPN OVR THE SERN HLF OF THE TAFS AND GRADUALLY PULLED PCPN SWD LATE TNGT INTO MON MRNG ACROSS THE SRN THIRD. SVR WX LMTS TIME AVBL. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BOONE-CARROLL-CASS- CLARKE-CRAWFORD-DALLAS-DAVIS-DECATUR-GREENE-GUTHRIE-JASPER-LUCAS- MADISON-MAHASKA-MARION-MARSHALL-MONROE-POLK-POWESHIEK-RINGGOLD- STORY-TAMA-TAYLOR-UNION-WAPELLO-WARREN-WAYNE. && AVIATION...MS MAY 08 SHORT TERM/LONG TERM...FAB
Hazardous weather outlook, May 25, 8:31 AM CDT, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 831 AM CDT SUN MAY 25 2008 IAZ044>050-057>062-070>075-081>086-092>097-261345- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 831 AM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A FEW ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE DAY. HOWEVER...MORE INTENSE STORMS ARE FORECAST TO DEVELOP LATE THIS AFTERNOON ACROSS WESTERN IOWA. THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE DURING THE LATE AFTERNOON AND EVENING TIME FRAMES. THE STORMS ARE FORECAST TO CONSOLIDATE OVERNIGHT WITH HEAVY RAINS ACROSS PORTIONS OF CENTRAL IOWA. SEVERAL INCHES OF NEW RAIN ARE POSSIBLE LEADING TO FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR CENTRAL AND SOUTHERN IOWA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE DES MOINES WEBSITE FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL THREATS FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY AND EARLY TUESDAY AS WELL AS THURSDAY NIGHT INTO LATE FRIDAY. THE THREAT FOR SEVERE WEATHER APPEARS LIMITED EARLY IN THE WEEK ALTHOUGH THE POSSIBILITY OF HEAVY RAINS WILL PERSIST. SEVERE WEATHER WILL BE POSSIBLE ON THURSDAY NIGHT INTO FRIDAY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON INTO TONIGHT. SPOTTER MAY ALSO BE NEEDED THURSDAY NIGHT INTO FRIDAY. AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR NOON TODAY. IAZ004>007-015>017-023>028-033>039-261345- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 831 AM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A FEW ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE DAY. HOWEVER...MORE INTENSE STORMS ARE FORECAST TO DEVELOP LATE THIS AFTERNOON ACROSS WESTERN IOWA. THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE DURING THE LATE AFTERNOON AND EVENING TIME FRAMES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT INTO FRIDAY. SEVERE WEATHER IS POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON INTO TONIGHT. SPOTTER MAY ALSO BE NEEDED THURSDAY NIGHT INTO FRIDAY. AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR NOON TODAY.
In the hours before
Local storm report, May 25, 10:04 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1004 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL TRAER 42.19N 92.46W
05/25/2008 E1.00 INCH TAMA IA TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED.
&&
RKLocal storm report, May 25, 10:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1005 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND GST 7 ENE GREENFIELD 41.33N 94.32W
05/25/2008 E63 MPH ADAIR IA TRAINED SPOTTER
63 MPH WIND GUSTS REPORTED.
&&
RKLocal storm report, May 25, 10:06 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1006 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND GST DES MOINES INT AIRPORT 41.53N 93.66W
05/25/2008 M65 MPH POLK IA ASOS
&&
MS MAY 08Local storm report, May 25, 10:09 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1009 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND GST DES MOINES 41.58N 93.62W
05/25/2008 E75 MPH POLK IA ASOS
70-80 MPH WIND GUSTS REPORTED BY DSM AIRPORT.
&&
RKLocal storm report, May 25, 10:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1017 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG LINEVILLE 40.59N 93.52W
05/25/2008 WAYNE IA TRAINED SPOTTER
1-1.5 FT DIAMETER TREES DOWN IN LINEVILLE.
&&
RKLocal storm report, May 25, 10:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1019 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM TSTM WND DMG DANA 42.11N 94.24W
05/25/2008 GREENE IA TRAINED SPOTTER
LARGE TREES DOWNED IN DANA, IA.
&&
RKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:14 PM CDT | Severe Thunderstorm Warning | DMX | Bremer | 46 min |
| May 25, 7:15 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Greene, Guthrie | 45 min |
| May 25, 7:19 PM CDT | Severe Thunderstorm Warning | DMX | Audubon | 26 min |
| May 25, 7:38 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Story | 52 min |
| May 25, 7:44 PM CDT | Tornado Warning | DMX | Guthrie | 46 min |
| May 25, 7:50 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 40 min |
| May 25, 7:57 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 63 min |
| May 25, 8:02 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas | 43 min |
| May 25, 8:05 PM CDT | Severe Thunderstorm Warning | DMX | Polk | 40 min |
| May 25, 8:11 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 19 min |
| May 25, 8:16 PM CDT | Tornado Warning | DMX | Grundy, Hardin, Marshall, Story | 44 min |
| May 25, 8:27 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Butler, Grundy | 33 min |
| May 25, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Taylor, Union | 46 min |
| May 25, 8:44 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor | 46 min |
| May 25, 8:46 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 44 min |
| May 25, 8:54 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Jasper, Madison, Polk, Warren | 51 min |
| May 25, 8:58 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Tama | 47 min |
| May 25, 9:01 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 44 min |
| May 25, 9:09 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Madison, Union, Warren | 51 min |
| May 25, 9:21 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Madison, Polk | 39 min |
| May 25, 9:25 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie, Polk | 50 min |
| May 25, 9:29 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 46 min |
| May 25, 9:31 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 44 min |
| May 25, 9:31 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 44 min |
| May 25, 9:42 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 48 min |
| May 25, 9:59 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Polk, Story | 46 min |
| May 25, 10:03 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 42 min |
| May 25, 10:12 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 48 min |
| May 25, 10:15 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 45 min |
| May 25, 10:21 PM CDT | Flash Flood Warning | DMX | Tama | 113 min |
| May 25, 10:35 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 40 min |
| May 25, 10:43 PM CDT | Severe Thunderstorm Warning | DMX | Marshall, Story | 36 min |
| May 25, 10:48 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis | 42 min |
| May 25, 10:52 PM CDT | Tornado Warning | DMX | Poweshiek | 23 min |
| May 25, 11:00 PM CDT | Severe Thunderstorm Warning | DMX | Monroe, Wapello | 45 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.